# SDR AALA20180209001

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 7,615 hours, 3,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 27c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 27C FOUND INOPERATIVE.  MAINTENANCE REPAIRED THE EMERGENCY LIGHT IAW SWPM 20-1-13 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
